# SDR ASAA0853086

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 3,711 hours, 1,124 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003128
- Condition: Faulted
- Location: E/E Bay
- Part time: 3,711 hours, 1,124 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE FLAG DISPLAYED ON TAXI OUT CONFIRMED FAULT FMC DISAGREES MONITORING PARAMETERS.  RESET BOTH FMC'S AND TEST NML PER FIM 34 61 00 810 807.  INSPECTION ACCOMPLISHED FOR SIMULTANEOUS MAINTENANCE.
